Support honest drug info & help us reach a new high for the
number of $5+ donations in a month. [See Progress]
We still need 133 donations to meet our goal!

Donate by Bitcoin
Hangover That Never Seems To Go Away
Caffeine, Ephedrine & Supplements
by JZArtist
Citation:   JZArtist. "Hangover That Never Seems To Go Away: An Experience with Caffeine, Ephedrine & Supplements (exp39123)". Erowid.org. Mar 28, 2008. erowid.org/exp/39123

 
DOSE:
T+ 0:00
2 tablets oral Vitamins / Supplements (pill / tablet)
  T+ 0:00 2 tablets oral Vitamins / Supplements (pill / tablet)
  T+ 0:00 2 tablets oral Vitamins / Supplements (pill / tablet)
  T+ 0:00 1 tablet oral Vitamins / Supplements (pill / tablet)
  T+ 0:00 2 tablets oral Vitamins / Supplements (pill / tablet)
  T+ 5:00 100 mg oral Caffeine (pill / tablet)

BODY WEIGHT: 151 lb


I was staying up one morning on my PC going on the internet and also watching DVD's for fun, and I wanted to go to bed at around 4 AM but I decided to stay up until 7 or 8 AM. I wasn't feeling tired at all but I wanted to get some sleep anyways, and so I tried to lay down and go to sleep. Before I layed down, I took my usual 2 weight loss pills (Stacker 2), which I have been using for two weeks, 2 Milkthistle pills (for cleaning my Liver after 3 years of alchol abuse), 2 Memorall pills(A memory enhancing pill), 1 Primal Defense pill(HSO Probiotic Pills to clean my digestive track), and 2 Clear Lung pills(pills for clean lungs). I couldn't sleep at all for the next 4-5 hours from staying up too long, and I decided to get up at 1 PM or so and just watch T.V. until I fell asleep later in the evening.

I, in my delusional zombie-like tiredness and lack of rational thinking, decided to try and stay awake until 10 PM or so by taking a caffeine pill I had in my room. I didn't want much caffeine, so I took only 1/2 the pill. Regretably, after I took the caffeine pill, I read the back label of the Stacker 2 bottle and it warned caffeine drinkers to not take any caffeine while on those pills, which had intense caffeine already mixed in.

So, after staring at the label for a minute or two, I almost immediately started to panic mentally. I was thinking about what was going to happen when the caffeine pill kicked in, and what bad things were going to actually happen to me. In less than an hour, the pill took full effect and my mind and body started to wobble and I felt my heart rate jump up 50+ beats or so a minute. I started to panic and tried to figure out how to deal with the intense feelings and anxiety rushing through me, and how to keep calm and keep my sanity.

For the next 6-8 hours, my head felt like I had drank a bottle of pure vodka (wobbling feeling and felt extreme panicking), my nerves felt like they were frying and screaming for relief, and my body temperature dropped until I felt like I was standing in 0 degree weather. I had to use the toilet 6-10 times(bad diarrhea) after becoming sick and flushed with feelings of instablity, and had to sit on it for about 4 hours to wait for the insanity to slowly fade away. I thought I was going to seriously die, and I asked 'God' if he could help me get thru it. I prayed non-stop. I was thinking about how stupid I was to take the combination of pills and not be careful about what I put into me, and I also thought about having to either go to the hospital for caffeine poisoning or about actually dying. I couldn't control the extreme feelings and wobbling/panic attack I was going through until at least 6 PM, 4 straight and long hours.

After the effects of the caffeine and the weight loss pills(+ others), was finally fading away, I got enough strength and willpower to get out of my bathroom and find some water to help dilute and flush the leftover chemicals still in me. I was still dizzy and wobbling extremely then, but I managed to drink about 10 bottles of water(16.9 FL OZ) one after another for the next 4-6 hours, waiting patiently for the dizziness and instability of my body to go away. I was on the toilet urinating at least 15 seperate times, having the caffeine slowly drained out of me each time, feeling less and less of the dizziness and wobbling each time.

I went to go talk to my younger brother and my Dad, to ask them how I could deal with the 'Caffeine Poisoning' or if I should call 911. They said I shouldn't call 911 unless I pass out or something worse happened. So, I had to keep myself warm with a blanket and whatever I could while pacing back and forth in my room trying not to pass out or go into more extreme panic attacks. My legs were cold and so were my hands, and the colder I got the more intense the panic attacks and dizziness would get.

At around 12 PM I was over the bad part of the caffeine reactions and I was left with nausia, some pain in my stomach, and a light wobbling effect in my entire body. I wasn't so panicky then, but I still felt like I was messed up and just needed to sit still and relax. I was wanting to fall asleep because I haven't gone to bed for almost 2 days, in addition to all of this. I was worried about passing out or relapsing back into the extreme panic attacks and wobbling while sitting on my futon and it helped. So I then stayed up watching T.V. until 3 AM and drinking several more bottles of water to flush the rest of the caffeine out of me.

The next day after getting some actual sleep, I felt much better and wasn't as afraid as I was the night before, and I tried to go back to my normal living of life. I also threw away the last remaining Stacker 2 pills and didn't even think about trying it again ever. The bad part about this was that for the next 3 weeks after this horrid event in my life, I couldn't drink or eat anything similar or related to caffeine in any way, or else I would get the dizziness and wobbling effect, sometimes extreme and scary still, and I would feel panicky and like I was going to scream from losing control over my body's stability. It made me scared and almost cry at times.

As of right now, I am going to see a doctor about what is going on with me currently, because I still feel and live with the effects of that 1 day of nightmarish proportions, of having a light buzz or wobbling(dizzy) feeling, some feelings of sickness, and I feel like I could die still, my cells feel like they're shutting down one-by-one. My nerves are tweak and shake a little now and then as I do things during the day, and I have a buzz-like feeling coming from all of my nerves and cells as if I still have caffeine in me. It's scary at times, but all I can do now is relax, pray, see a doctor, and keep trying to flush out any leftover effects of that day in me by drinking water and non-caffeine drinks.

I don't know how much longer this feeling will last or if I will ever recover from that day, but I am hoping I don't die painfully from something going wrong with me afterwards. I don't know. I'm OK for now, alive and still functioning, but I have to live with the feelings of having a caffeine hang-over that never seems to go away.

Exp Year: 2004ExpID: 39123
Gender: Male 
Age at time of experience: Not Given 
Published: Mar 28, 2008Views: 20,813
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Caffeine (11), Ephedrine (23), Vitamins / Supplements (231) : Combinations (3), Health Problems (27), Hangover / Days After (46), Post Trip Problems (8), Multi-Day Experience (13), Bad Trips (6), Alone (16)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults